# SDR REXA2025050800567

- Difficulty date: March 22, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 38,971 hours, 29,926 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MULTIPLE CORRODED FASTNERS IN STR 20R BETWEEN FS 319 AND FS 333.  EVALUATED AND FOUND TO BE OUT OF LIMIT DUE TO NO DAMAGE ALLOWED ON THIS AREA, IAW CRJ-700 SRM 53-21-03-101-002-A01. LOCATED AND DRILLED NEW SERVICEABLE STRINGER AT STR 20R P/N: SH670-32428-3 BETWEEN FS 319 AND FS 333 IAW CRJ-700 SRM 51-40-11-001-001-A01. INSTALLED STRINGER AT STR 20R P/N: SH670-32428-3 BETWEEN FS 319 AND FS 333, IAW CRJ700 SRM 51-42-21-001-001-A01, 51-42-06-001-001-A01
